MathSciNet Relay Station
MathSciNet bibliographic data
MR830043 (87c:32030) 32G15 (20F38 57N05)
Harer, John L. The virtual cohomological dimension of the mapping class group of an orientable surface. Invent. Math. 84 (1986), no. 1, 157–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement